Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The structure of Dedekind cardinals


Author: Erik Ellentuck
Journal: Trans. Amer. Math. Soc. 180 (1973), 109-125
MSC: Primary 02K35
MathSciNet review: 0325396
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Semantic criteria are given for provability in set theory without the axiom of choice of positive sentences about the Dedekind cardinals. These criteria suggest that Dedekind cardinals (as well as general cardinals) have an internal structure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02K35

Retrieve articles in all journals with MSC: 02K35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0325396-9
Keywords: Almost combinatorial Skolem function
Article copyright: © Copyright 1973 American Mathematical Society